Revista de la
Unión Matemática Argentina
Regularization of an indefinite abstract interpolation problem with a quadratic constraint
Santiago Gonzalez Zerbo, Alejandra Maestripieri, and Francisco Martínez Pería
Volume 62, no. 2 (2021), pp. 475–490

Download PDF


In this work we study an indefinite abstract smoothing problem. After establishing necessary and sufficient conditions for the existence of solutions, the set of admissible parameters is discussed in detail. Then, the relationship of this problem with a linearly constrained interpolation problem is analyzed.